MathSciNet Relay Station
MathSciNet bibliographic data
MR2336079 20C20 (20C33 20C34)
Isaacs, I. M.; Malle, Gunter; Navarro, Gabriel A reduction theorem for the McKay conjecture. Invent. Math. 170 (2007), no. 1, 33–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement